Side Effects of Stopping Lexapro?

Answer

Lexapro is a pill that is used as an antidepressant and for anxiety. Since this pill is very powerful, stopping it can cause some very negative side effects. These side effects are also known as the withdrawal symptoms. Some of the side effects of stopping Lexapro include headache, dizziness, nausea, irritability, trouble sleeping, heavy sweating, feelings of sadness, tingling in the body, a burning sensation all over the body, and confusion. The side effects will be more severe if the patient has been taking Lexapro for a long time.
Reference:
1 Additional Answer
Ask.com Answer for: side effects of stopping lexapro
Side Effects of Stopping Lexapro
The side effects of stopping Lexapro abruptly can be severe, and they can include anxiety, panic attacks, hostility, aggression, inability to sleep and returning depression. Only stop Lexapro under a doctor's supervision with information from the CEO of... More »
Difficulty: Moderate
Source: www.ehow.com
Q&A Related to "Side Effects of Stopping Lexapro?"
Lexapro is the brand name for the prescription medication, Escitalopram and is used to treat mental depression and generalized anxiety disorders. Common side effects may include constipation
http://answers.ask.com/Health/Pharmacy/what_are_th...
Check out this great site on Lexapro withdrawal. The members are real people posting their experiences with Lexapro withdrawal. The board has several pages now so you'll have to jump
http://wiki.answers.com/Q/What_are_the_side_effect...
1. Be patient. Lexapro can take 4 to 6 weeks to reach its full effect as well as for many of the initial side effects to diminish. 2. Monitor side effects to show your doctor and
http://www.ehow.com/how_5183823_cope-side-effects-...
Some of Lexapro's side effects include: headache, anxiety, nausea,
http://www.chacha.com/question/what-are-the-side-e...
Explore this Topic
Lexapro is an antidepressant. Lexapro can have several side effects, including dizziness, constipation, and insomnia. If someone needs to stop taking Lexapro, ...
It is always best to consult your physician about your medications and stopping them. If you stop taking Lexapro abruptly there can be unpleasant side effects. ...
No, lexapro is not addictive. Some people, however, might have some side effects if they stop taking it as directed. If you have any side effects, you should tell ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com